Properties of factorization operators in boundary crossing problems for random walks

Research output: Contribution to journalArticlepeer-review

Abstract

We study the properties of operators arising in the calculation of double Laplace-Stieltjes transforms of distributions in various boundary crossing problems for random walks. Such operators are defined in terms of the components of the Wiener-Hopf factorization. We give bounds for the norms of these operators and prove continuity theorems.

Original languageEnglish
Pages (from-to)1050-1065
Number of pages16
JournalIzvestiya Mathematics
Volume83
Issue number5
DOIs
Publication statusPublished - Oct 2019

Keywords

  • Boundary crossing problems
  • Random walk
  • Wiener-Hopf factorization
  • random walk
  • boundary crossing problems

Fingerprint

Dive into the research topics of 'Properties of factorization operators in boundary crossing problems for random walks'. Together they form a unique fingerprint.

Cite this